Stress growth and relaxation of dendritically branched macromolecules in shear and uniaxial extension

Huang, Q, Costanzo, S, Das, C orcid.org/0000-0002-1454-6210 et al. (1 more author) (2017) Stress growth and relaxation of dendritically branched macromolecules in shear and uniaxial extension. Journal of Rheology, 61 (1). pp. 35-47. ISSN 0148-6055

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016 by The Society of Rheology, Inc. This article may be downloaded for personal use only. Any other use requires prior permission of the author and AIP Publishing. The following article has been accepted by Journal of Rheology. After it is published, it will be found at http://scitation.aip.org/content/sor/journal/jor2. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: January 2017
  • Accepted: 11 October 2016
  • Published (online): 11 November 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Nov 2016 10:23
Last Modified: 15 Apr 2017 22:32
Published Version: https://doi.org/10.1122/1.4966040
Status: Published
Publisher: AIP Publishing
Identification Number: https://doi.org/10.1122/1.4966040

Share / Export

Statistics